# SDR SWAA2021081807063

- Difficulty date: August 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT SIGN L751 HAS BURNT OUT BULBS.   RELAMPED R/H OVERWING EMERGENCY EXIT SIGN L751 AND PERFORMED A GOOD FUNCTIONAL TEST PER AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTION 1 PER AMM 33-51-01-960-801
